(go to content)

Logotipo navarra.es

Castellano | Euskara | Français | English

Use the search tool!

 Imagen decorativa
DTB: Vol 19, No 2. March - April 2011

Content tools

Share it

  • Meneame
  • Delicious
  • Technorati
  • Google
  • Facebook
  • Yahoo

Could it be your medicine? Common symptoms that could be caused by adverse drug reactions

We provide a list of common symptoms that can derive from adverse reactions to drugs, and a relationship between the drugs or classes of drugs most frequently implicated. The list could represent a helpful tool for the e-prescribing software of the electronic medical record. Key words: adverse reactions, drug induced symptoms, pharmacovigilance.

Author:

  • Javier Garjón. Drug Prescribing Service, Navarre Regional Health Service.
    Spain
Enviar comentario

You can send us a comment or suggestion and we will respond to most frequently asked questions

Competing interests (complete this field only if you have competing interests)

 

 

 

 

Suggestions/Comments  

Government of Navarre

Contact us | Accessibility | Legal notice | Site map